# SDR JJBA20130505004

- Difficulty date: May 5, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 31,524 hours, 43,171 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Ecu
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE CABIN PRESSURE WARNING LIGHT ILLUMINATED.  BOTH AUTO AND MANUAL SYS WERE INOPERATIVE.  THE CREW DECLARED AND EMERGENCY AND ALSO REPORTED THAT BOTH ENGINES ECU LIGHTS ILLUMINATED AND BOTH ENGINE TORQUE GAUGES DROPPED TO ZERO.   RESET THE CIRCUIT BREAKER FOR THE ECU AND WERE UNABLE TO DUPLICATE THE ISSUE.
